MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM; CATHETER HEMODIALYSIS NON IMPL

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM; CATHETER HEMODIALYSIS NON IMPL
Catalog Number CU-22122-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "on (b)(6) 2024, prior to catheterization, teacher from the emergency department identified the swg kinked.No patient involved.".
 
Event or Problem Description
It was reported that: "(b)(6) 2024, prior to catheterization, teacher from the emergency department identified the swg kinked.No patient involved.".
 
Additional Manufacturer Narrative
(b)(4).The report of a damaged guidewire was confirmed through complaint investigation of the returned sample.The customer returned one opened hemodialysis set including a guidewire inside the advancer assembly, arrow raulerson syringe, transduction probe, 2-lumen catheter, scalpel, dilator, catheter-over-needle, and introducer needle for analysis.No signs of use were observed.Visual analysis revealed offset coils on the j-bend of the guidewire.The guidewire met all relevant dimensional and functional requirements.A device history record review did not reveal any relevant findings.Because the damage was observed in areas where the product would have been protected in the packaging, the time of the damage cannot be confirmed.Due to these circumstances, the root cause of this event cannot be determined at this time.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM
Common Device Name
CATHETER HEMODIALYSIS NON IMPL
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24092833
Report Number3006425876-2026-00124
Device Sequence Number21414624
Product Code MPB
UDI-Device Identifier00801902100252
UDI-Public(01)00801902100252(11)230123(17)241128(10)71F23A1287(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2024
Device Catalogue NumberCU-22122-F
Device Lot Number71F23A1287
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown